MAUDE Adverse Event Report: MIO; INSET II 80/6 PCC PINK

MIO; INSET II 80/6 PCC PINK
Model Number MMT-925
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On 30-jun-2020, it was reported that the patient's infusion set's tubing had come off at the site portion (site location).She had two more infusion sets that messed up in the last two days.At the time of this report, she was going for her third infusion set.Further, she had inserted it in her leg, she had one yesterday and now today with the same behavior.The pump was located on the same side in relation to the site and the infusion had been in use for few hours.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.

Brand Name
MIO
Common Device Name
INSET II 80/6 PCC PINK
MDR Report Key10256466
Report Number3003442380-2020-00319
Device Sequence Number2655166
Product Code FPA
UDI-Device Identifier05705244007871
UDI-Public05705244007871
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/01/2022
Device Model NumberMMT-925
Device Lot Number5298414
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2020
Initial Report FDA Received Date07/10/2020
Patient Sequence Number1